The good the bad and the ugly....

2»

Comments

  • jacksprat_x1jacksprat_x1 Posts: 177 ✭✭✭

    Hi Lou,

    Yes steroids oh dear! I’ve been on them and and not slept after 2.30am until 12-3.30 today! Mind you took them too late.my fault!

    I can understand keeping the atmospherecalm at exam time! Promtime exciting but expensive.

    Glad they are addressing your issues.

    Have a lovelyevening hope the doesn't spoil anything in the garden💦💧⛱

    take care.

    Lv Jackie xxx 🙋‍♀️💖

  • RobertARobertA Posts: 727 ✭✭✭✭✭

    @LouiseJ

    Morning Lou

    So sorry to hear about your neck pains. As has often been mentioned in the past, it is a reminder that this horrible disease still leaves its mark even when we are told we are cancer free. Even so, we will stick together and it will not beat us.

    Rob xx

  • 4Gretton4Gretton Posts: 29 ✭✭

    Hello all, on what is at long last a sunny day. Ive been trying to catch up in all the various posts. Well done on chemo @jacksprat_x1 ... you’re getting through them...no7 on your last post. It will all be worth it. It does seem to go on for ever at the time, I know. But sounds like things are better for Norm and Jasper - it never rains but it pours,hey.

    @LouiseJ exams and proms!!.... I remember the days well. I sometimes though my girls were more interested in proms!.... but they did well, went to uni and both have good jobs. At least it might help take your mind off treatments!

    Typing a bit cranky on this site today-am sure it’s got gremlins, so will sign off now

    Have a great day everyone ☀️ ☀️

  • LouiseJLouiseJ Posts: 361 mod

    @4Gretton

    Good afternoon!

    No sunshine here today unfortunately, pouring down with rain...again! Still I carried on with jobs anyway, haha!

    Yes, last exams this week, got to go prom shopping at the weekend. Left it very late this year, but she is reluctant to go so haven't pushed it, but now with two weeks to go, she's worrying! Hey-ho, we'll find something I am sure. 😁

    Yes, I find gremlins on here sometimes too! haha, I thought it was me, but maybe not!

    Lou xx

  • JerseyBobJerseyBob Posts: 48 mod

    @jacksprat_x1

    Hi Jackie and Lou

    Thinking about the steroids, I have polymyalgia rheumatica and before treatment, I couldn't even bend down to pick up a £1 note when I dropped it. I knew things were getting serious then 🤣 so I mentioned it to the doc who put me on a high dose of steroids to clear the inflammation. Well, I was like a man of 30 and Mary had to stop me from running all over the place. Once I felt better the doctor reduced my dose sadly and I am a tortoise again though happily without the pain.

    Always lovely to hear from you Jackie. All the best to the boys.

    Rob xx

  • LouiseJLouiseJ Posts: 361 mod

    @RobertA , @jacksprat_x1 ,

    Oooh Rob, mmm I am wondering if my knee is getting inflamed, it is getting worse unfortunately. I am not keen on going on the steroid meds, I have gone back onto my old ones for now and monitoring if I notice a difference. Will see my oncologist in July.

    Lou xx

  • RobertARobertA Posts: 727 ✭✭✭✭✭

    @LouiseJ

    Hi Lou

    Well, I can only say that the relief was almost instantaneous. I am a bit worried about the steroids because of the osteoporosis risk which I already have due to my hormone treatment. However, my doc is reducing my intake quite quickly and so far, the inflammation has not returned👍. I am down to 9mg prednisone daily after just three months and I understand that is a fairly low level. May be worth chatting to your doctor. Watch out for increased hunger though. Specially for cake. 🤣🤣

    I am having a bone density check next month, but I am not too worried as I walk a lot and use exercise bands. I honestly believe that you can challenge the stated side effects of treatment. I was also told that I would lose muscle and strength because I am not producing testosterone, but over the last three years I have actually improved my physique a little through my exercise regime.

    Rob x

  • jacksprat_x1jacksprat_x1 Posts: 177 ✭✭✭

    @4Gretton

    Hi, sorry for not replying before.

    GRemlin on site and chemo side effects!

    back on no 8 fri 5th👍

    well done for fund raising 👍🙋‍♀️X

Sign In or Register to comment.